# SDR SWAA2014041026980

- Difficulty date: March 19, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORRODED AT BS 227.8, BETWEEN LBL 10 TO RBL 10.  R & R CHORD IAW SRM & DWG.
